MathSciNet Relay Station
MathSciNet bibliographic data
MR2449754 92D25 (34K18)
Gakkhar, Sunita; Negi, Kuldeep; Sahani, Saroj Kumar Effects of seasonal growth on ratio dependent delayed prey predator system. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 3, 850–862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement